# SDR AALA202209275387

- Difficulty date: August 16, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,618 hours, 10,585 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 116W461697
- Condition: Eroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING LEADING EDGE PANEL 521GB HAS EROSION DAMAGE AROUND SEVERAL FASTENER HOLES. REPAIRED PANEL PER SRM 57-41-01-2R-1 AND SRM 51-70-04-2R-18.
